MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SLING (COLOPLAST); FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S ARIS TRANSOBTURATOR SLING (COLOPLAST); FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Lot Number AK060031_5195102400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Dyspareunia (4505); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified: the patient presented with pure stress incontinence, clinically well documented and unresponsive to perineal exercises.A trans obturator urethropexy with aris was performed on (b)(6) 2010 without complication.At follow-up, continence had improved but incompletely.There was marked deterioration in continence after 6 years, associated with pelvic pain and pain in both hips.Local infiltrations were attempted with temporary improvement, but the patient continued to experience bothersome pain and dyspareunia.Finally, she underwent complete removal of the tape on (b)(6) 2020.Progression showed an overall decrease in pain, but bilateral obturator myofascial pain persisted, requiring perineal physiotherapy and osteopathic treatment.Continence status is undetermined.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.B3: estimated date.
 
Additional Manufacturer Narrative
Correction d3 manufacturer name g2 report source.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.

Brand Name
ARIS TRANSOBTURATOR SLING (COLOPLAST)
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20533742
Report Number2125050-2024-01712
Device Sequence Number8218804
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Lot NumberAK060031_5195102400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2010
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexUnknown